# SDR AALA202308010479

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 62,843 hours, 26,691 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS HARD TO OPEN AND CLOSE. TIGHTENED FORWARD LAVATORY DOOR LOWER THRESHOLD PLATE SCREWS PER CMM 25-45-46.
